MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS CORPORATION MEDLINE INDUSTRIES, INC.; CARDIAC CATHETERIZATION KIT

CENTURION MEDICAL PRODUCTS CORPORATION MEDLINE INDUSTRIES, INC.; CARDIAC CATHETERIZATION KIT
Model Number ECVC1525
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Event 1 [date redacted] lot: 2025030690: placement of central line catheter - vantex cvc [central venous catheter] antimicrobial 3 lumen, 7fr, 20cm, lot #2025030690.Successful placement of cvc, confirmed by xr [x-ray] terminating in the svc.Blood return not present on blue and white lumen, minimally present on brown port with positioning and laying patient supine.Event 2 [date redacted] lot: n/a: no blood return from white port of tlc [triple lumen catheter] lined placed [date redacted].Event 3 [date redacted] lot: 2025030690: vantex left femoral tlc inserted [date redacted].No blood return documented by rn on medial (blue) and proximal (white) ports.Upon assessment this morning unable to draw back on either port but infusing with no issues.Event 4 [date redacted] lot: 2025030690: vantex tlc insertion per provider, no blood return on distal brown port on insertion per provider and note.Rn had no blood return on distal brown port either.Provider also noted during insertion the needle fell off the suture line.Unable to finish needed a supplemental suture kit to complete.Event 5 [date redacted] lot: n/a: patient had a right intrajugular triple lumen catheter (tlc) that lost blood return from all three lumens.All lumens were flushing without difficulty, but when aspirated for blood return there was none.Manufacturer response for vantex tlc, vantex tlc (per site reporter).Medline came on site [date redacted].Events being tracked by team.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
CARDIAC CATHETERIZATION KIT
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS CORPORATION
301 catrell dr
howell MI 48843
MDR Report Key22663921
Report Number22663921
Device Sequence Number3716075
Product Code OES
UDI-Device Identifier10653160334545
UDI-Public(01)10653160334545
Combination Product (Y/N)N
Initial Reporter StateCT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2025
Report Date (Section F) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberECVC1525
Device Catalogue NumberECVC1525
Device Lot Number2025030690
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/30/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/10/2025